Blood pressure pills affecting ejaculation?
Yes, miserably that is in reality one of the effects of anti-hypertensive drugs.
You see, the heart is a systemic organ. Whatever ailments it has will affect your entire body system. The pills/drugs taken for hypertension are expected to relieve the pressure from the heart, but in the process also slows down other system - sorry but that includes the sexual buzz. That is why, he may not complete the entire process.
Consult your doctor. He may have a solution to this. He could adaptation the medication.
Yes. High blood pressure, high cholesterol, alot of different things. Speak near your Dr. about solutions.
some times, convey him back to the dr and ask to evolution his pills for that reason. here are lots of kinds of blood pressure meds.
you must have a chat to your doctor on this as he may change the prescription for that.
~It could remarkably well be. A lot of medication have sexual side effects. I recommend you look up the baptize of it on webmd for side effects. I'm sure it will cause this, how disappointing. There is a drug that may counteract it, it's call Wellbutrin. See if he'll talk to his doctor. Good luck.~
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...